# SDR SWIA202501020003

- Difficulty date: December 14, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N208SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000644
- Aircraft time: 19,504 hours, 11,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REAR BEAM CORRODED FR 87     (C-CHECK RO 12/31/2024 - FILED OPEN)    REMOVED AND REPLACED RH LONGITUDINAL REAR BEAM AT FRAME 87 REF EMB SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARD FOR WORK DETAILS.
